Journal of Applied Mathematics and Physics

Volume 6, Issue 7 (July 2018)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Application of the Adomian Decomposition Method (ADM) for Solving the Singular Fourth-Order Parabolic Partial Differential Equation

HTML  XML Download Download as PDF (Size: 356KB)  PP. 1476-1480  
DOI: 10.4236/jamp.2018.67124    748 Downloads   1,659 Views  

ABSTRACT

In this paper, the ADM method is used to construct the solution of the singular fourth-order partial differential equation.

Share and Cite:

Boukary, B. , Loufouilou-Mouyedo, J. , Bonazebi-Yindoula, J. and Bissanga, G. (2018) Application of the Adomian Decomposition Method (ADM) for Solving the Singular Fourth-Order Parabolic Partial Differential Equation. Journal of Applied Mathematics and Physics, 6, 1476-1480. doi: 10.4236/jamp.2018.67124.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.